It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=t_panic411]The friend I'm speaking of above that did gain weight while on his AD didn't change how he ate or lived, worked, etc. He was only on them for mild depression and still lived an active life, including exercise. He was always very thin but did gain around 15+ pounds while on his AD during 6 months. A few months after he got off them, he started losing his weight easily. He always ate healthy foods, normal portions, etc., as he did before, during and after his time on AD's. I am 30 and have always been very thin too (too thin) but since on zoloft now I have gained 6 pounds and have stayed at that weight for a good while now. I'm happy about my weight gain because I was too thin before. My diet and life style are still the same as before (in the home, that is) the difference in me now is that I get out of the house and am a LOT more active than I was before zoloft (i had panic attacks and didn't leave the house) so, since I am moving around more and doing more I should be losing weight instead of gaining. I hardly ever eat out (can't afford it) and I buy the same foods now that I did before. My doctor did tell me that it is common for people to gain a little weight while on AD's. To be honest though, I was suffering a LOT before zoloft with panic and anxiety and I'm so happy now to be able to do simple things and live my life that I'd gladly take 100 pounds of weight gain as long as I never had to go through another panic attack again! My doctor said the average weight gain on AD's is 10 to 20 pounds.
If you need the meds, take them. Weight (or) panic, anxiety, depression, etc... I know in America there is a lot of pressure to look good, be thin.. But how you feel "inside" is WAYYYY more important because YOU are the one who has to live with what's in your head every second of your life.
Take care,
T.[/QUOTE]



I also disagree with your statement HRY. I have talked to several doctors (specialists, medical, GYN/OB, and Cardiologist) and they all told me that AD's CAN cause weight gain. It doesn't mean EVERYONE will gain, some will lose, some people's weight will remain stable. It depends on the individual. I went on Lexapro 2 years ago and from the first month I started taking it I began gaining weight. I did not change my eating habits, I actually started eating better due to the weight gain. And I exercised frequently. Just my 2 cents! :)






Take Care!
-Angela :angel:





All times are GMT -7. The time now is 03:35 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!